# SDR USAA920080992

- Difficulty date: May 3, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 37,991 hours, 14,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 320 LAX - LAS - EE - AFT FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY.  OPERATIONAL CHECK WAS NORMAL.
